MathSciNet Relay Station
MathSciNet bibliographic data
MR920997 (89b:26014) 26B30
Meerschaert, Mark M. Regular variation in ${\bf R}\sp k$. Proc. Amer. Math. Soc. 102 (1988), no. 2, 341–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement